# SDR ASAA2019100723932

- Difficulty date: October 2, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 41,092 hours, 12,345 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 070840549
- Condition: Inoperative
- Location: Nr 1 Fuel Tank
- Part time: 41,146 hours, 12,358 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR  MAIN FUEL TANK, FWD ELECT FUEL PUMP INOPERATIVE. GROUNDED - YES.  REPLACED THE NR FWD BOOST PUMP IAW AMM 28-22-41. LK AND OPS CK GOOD. ETOPS GROUND VERIFICATION SUCCESSFUL.
